CureZone   Log On   Join
reaction to ACV
 
muttgirl Views: 3,969
Published: 12 years ago
 

reaction to ACV


I started taking ACV for candida. I only took a small amount 1/4 teaspoon daily for three days in water. The bottle says 1-2 teaspoons twice daily, and I never got anywhere near that dose.

I had a severe digestive reaction, bloating, gas, stomach pain, unable to sleep, loose mushy stools that burn, and a mild reflux. The only improvement I saw was a bit more energy, but it is not worth the bad symptoms.

I stopped after 3 days. How long will it take these symtpoms to go away?

Does this mean I am allergic to the ACV, or was this a severe die-off?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.422 sec, (1)